# SDR CALA2011120900804

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 45,044 hours, 23,776 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: E329E
- Part serial: CL93247
- Condition: Faulty
- Location: Cockpit
- Part time: 6,840 hours, 6,840 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STANDBY POWER OFF LIGHT CAME ON INTERMITTENTLY ON TAXI OUT.  T/S PER AMM 24-54-00, SSM 24-34-11, AND WDM 91-03-24, R&R'D R330 STANDBY POWER INDICATOR LIGHT RELAY, PERFORMED OPS CHECKS PER AMM 24-54-00, ALL OPS NORMAL.
